# SDR SWAA2012040202733

- Difficulty date: March 28, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 61,430 hours, 51,520 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 654645268A
- Part serial: MA5704
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 GROUND SPOILER ATTACH FITTING BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
